Doctor insights on:
Man Hard Nipples Steroids
I had taking Anibolic Steroids and I weight 61 but my boobs are a bit bigger. My chest is hard but has a little bit of fat. Do I have man boobs?
33y.o male, small whitish/skin color lump on tip of nipple. Gets up/hard when cold and down when warm. Dr gave me steroid cream. Should I be worried?
Likely benign: Likely part of tiny nipple muscle structure that is temperature sensitive. If getting painful or drainage, then biopsy is indicated. ...Read more
For the past 2 weeks seen several doctors about chest tightness and find it hard to catch my breath, I am asthmatic and they gave me steroids over next 7day along with usual inhalers, still the same?
Notice a lump under my nipple in my left breast, could this be from previous bodybuilding steroid use? Will it resolve on its ow I am a 39 y/o male that has used steroids for bodybuilding in the past, I have a lump in my left breast that comes and goes, s
How to get rid of puffy nipples? I'm 24 male and bodybuilder. Never user any medications or steroids....
Bodybuilder, never used steroids, having puffy nipples for so long. When pressed inwards Feels there is hollowness under areola, no pain, no lumps.
Normal variant: Hard to be certain what the problem is without proper examination but on the onset it doesn't sound life- threatening. I'm a bodybuilder myself and nipples can be puffy for any number of reasons. When did this problem begin? How are your father's nipples? Do you have family history of breast disease? Is there any pain about the breasts? ...Read more
I'm a natural bodybuilder, never used steroids but whey protein. I've got mild buffy nipples & it looks weird, how it can be treated without surgery?
I've been doing bodybuilding for 9 months. I can see that my nipple's area is puffy. I was taking supplements like protein power but no steroids.
Gynecomastia: Sounds like you may be suffering from gynecomastia.Gynecomastia is swelling of the breast tissue in boys or men, caused by an imbalance of the hormones estrogen and testosterone. Usually it is benign, see a doctor to confirm what you have and discuss whether treatment is necessary. ...Read more
I'm having problems with one nipple (burning, itching, bleeding and leaking) punch biposy clear and steroid cream isn't working...what should I do?
Go back to your doc: So the good news is that your punch biopsy is clear. The bad news is that you're still suffering despite steroid cream. Best thing to do in this situation is to go back to your GP and tell him/her what you've just noted above so that s/he can work w/you to find solution, whether referring to another doc or trying a different medication. ...Read more
I'm taking anabolic steroids and I've noticed to develope gynocomastia in my right nipple today noticed painless lump in right armpit, should I worry?
Yes: Yes, you should worry. There are very few reasons for a teenager to take anabolic steroids. Actually none that I can think of. Sure, maybe testosterone for medical purposes such as sexual maturation but this is always done under close supervision and it's never referred to as :anabolic steroids:. So yes, you need to be worried. Talk to doc who's prescribing your steroids. . ...Read more
Scaly, cracked, itchy, leaky nipples and finger webs that don't heal in high humidity. Steroid=temp fix. Also chronic vaginal candidiasis. Related?
Prob unrelated: Your candidal vaginitis should not be chronic unless you have some immune deficiency (including diabetes, systemic steroid use, antibiotics, and so on). Try treating this with oral antifungals through one menstrual cycle and applying an antifungal topical preparation to your sexual partner's penis during the same time periods. For the others, see a dermatologist. ...Read more
Lumps.: Why u using steroids. And what steroid? Androgens? Steroids general term, and body produces many- estrogen, testosterone, Insulin thyroid, on and on? Weight lifters, body builders use lots illegal steroids which can stimulate breast tissue and gynecomastia. Man tits. Rethink what you are doing. ...Read more
I was having chest pain almost a week and a half ago. Went the ER and they gave me steroids to clear it up now they are back everyday?
Heart or lungs?: It sounds like they are treating you for breathing problem -- now you need to see your doctor if the pain recurred? ...Read more
Severe sunburn on chest went to dr yesterday he gave steroid topical it burns when putting on and is drying skin out what else can I use for on skin?
Moisturizer: Steroid creams do burn when applied. Skip the steroid and keep the skin moisturized with a heavy lotion. Wear a cotton T shirt or similar soft, light clothing. It will get better. Remember next time to put sunscreen on all exposed skin! ...Read more
I took steroids last year for about 6 months and I got a lot of spots on my shoulders and chest. I now have red marks. How can I get rid of them?
Please see: Please see your dermatologist for evaluation and to discuss treatment options. We have to see it to discuss treatment. ...Read more
Refractory Keloid: You can excise the keloid then radiate the area. You need to see a board certified plastic surgeon and radiation oncologist. There are associated risks but it decreases the rate of recurrence. ...Read more
I have been prescribed steroids for bad chest infection but they lower ur immune system won't that make the infection worse?
Not in the short run: Steroids are often used to speed imrpovement of symptoms in people with various infections. In the short run (days to a few weeks), the anti-inflammatory effect is much more prominent than immune suppression. That's a problem mostly with steroids in large doses for a few weeks or more. Your doctor knows what she is doing! ...Read more
Sir I have also chest problem. Like gynecomastia. Because iam use steroid for body building...What should I do for reduce that. Please help me sir?
I've had 2 sessions of steroid injctions 4 chest keloids. 2 more sessions left. But now I'm moving to another city. Is it ok to change doctors?
Yes: Just bring medical records with you.Get a more detailed answer ›
I was told I had acute pneumonitis at the beginning of the month. I'm on 40mg of steroids and currently experiencing chest pains should I go to doctor?
I have had a chest infection and been given 6 day course of steroids and I'm asthmatic. Should I expect any bad side effects?
No usually: Short courses of steroids are preferred to longer courses. The most common side effects are mood swings, stomach upset, water retention and increase appetite. The adverse side effect that is very uncommon but bad is aseptic necrosis of the hip (decreased blood supply). Some people have "psychosis" but this is uncommon. If a person has diabetes this can increase blood sugar. Many more... ...Read more
Had bronchitis, took steroids. Now feels like water is in my chest and still short of breath (coughing). Should I go for recheck?
It would be: Reasonable to go for a reevaluation since your symptoms have not resolved and you are having new sensations. ...Read more
I have tightness in my chest and I had a chest x ray last week my dr says my x ray shows I smoke but I never have and he gave me steroids?
A chest xray: Can never tell if you smoked. Smokers can develop chest xray signs of COPD, which include hyperinflation. These signs are not specific for smoking. Smoking is probably the most common cause, however. Other entities and forms of COPD, such as asthma, can cause hyperinflation. There are other causes of emphysema/fibrosis in addition to smoking. What specifically was the chest xray abnormality? ...Read more
7mnth baby recoverd from chest wheez 2wks bak now again has developed wheez without too mch coughing. She had eczema tht goes with steroid. Asthma?
Needs 2 c an allergist: Kindly look for an allergist in your area, or a pediatrician experienced with atopy, your baby seems atopic with 2 systems affected, the respiratory tract and the skin, meanwhile you need controller therapy for the asthma, good skin care: bathing with cream soap, moisturizing the skin right after, and take care of nasal problems/reflux if present, check aaaai. Org or acaai. Org for an allergist ...Read more